EconPapers    
Economics at your fingertips  
 

Stationary Points for Parametric Stochastic Frontier Models

William Horrace and Ian Wright

Journal of Business & Economic Statistics, 2020, vol. 38, issue 3, 516-526

Abstract: Stationary point results on the normal–half-normal stochastic frontier model are generalized using the theory of the Dirac delta, and distribution-free conditions are established to ensure a stationary point in the likelihood as the variance of the inefficiency distribution goes to zero. Stability of the stationary point and “wrong skew” results are derived or simulated for common parametric assumptions on the model. We discuss identification and extensions to more general stochastic frontier models.

Date: 2020
References: Add references at CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://hdl.handle.net/10.1080/07350015.2018.1526088 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Stationary Points for Parametric Stochastic Frontier Models (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:jnlbes:v:38:y:2020:i:3:p:516-526

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/UBES20

DOI: 10.1080/07350015.2018.1526088

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Eric Sampson, Rong Chen and Shakeeb Khan

More articles in Journal of Business & Economic Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-31
Handle: RePEc:taf:jnlbes:v:38:y:2020:i:3:p:516-526